On the best approximation in metric spaces



Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical analysis, Romanian Academy, Romania



Paper coordinates

C. Mustăţa, On the best approximation in metric spaces, Anal. Numér. Théor. Approx., 4 (1975) 1, 45-50.


About this paper


Mathematica-Revue d’Analyse Numer. Theor.Approx.

Publisher Name

Romanian Academy

Print ISSN
Online ISSN

MR # 82c: 46052

google scholar link

[1] Dunford, N. and Schwartz, J. T., Linear Operators. I. New York (1958)
[2] Johnson, J.A., Banach Spaces of Lipschitz functions and Vector-Valued Lipschitz Functions, Trans. Amer. Math. soc., 148, 147-169 (1970).
[3] Michael, E., A short prof of the Arens-Eells embedding theorem, Proc. Amer. Math. Soc., 15, 415-416 (1964).
[4] Pantelidis, G., Approximationstheorie fur metrische lineare Raume, Math. Ann., 184, 30-48 (1969).
[5] Singer, I., Cea mai bună aproximare în spații vectoriale normate prin elemente din subspații vectoriale. Ed. Acad. București, 1967.
[6] Vlasov, L.P., Approximationye svojstva mnojestv v linejnyh normirovannyh prostranstvah, Uspechi Mat. Nauk., 18, 6, 4-66 (1973).


Related Posts

No results found.